# SDR CALA2010060100237

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 55,804 hours, 5,829 cycles
- Engine: Ge GE9090B
- System (JASC): 3510 · Crew Oxygen System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: O2 System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

CLIMBING THRU 16.000 RECEIVED A CLEAR O2 LOW EICAS MSG.  PRESSURE READ 50 PSI BUT 1400 PSI DURING PRE FLIGHT.  PLACED INDICATION ON DEFERRAL INOP  CONFIRMED BOTTLE NR 1 AT 1700 PSI, BOTTLE NR 2 AT 1700 PSI, OK TO CONTINUE.
